Alert archive / Florida / Red Flag Warnings in 2011
Red Flag Warning 60, NWS Tallahassee, FL
NWS Tallahassee, FL issued this red flag warning at May 20, 2011, 1:53 PM CDT for 12 counties in Florida. It took effect at May 21, 2011, 12:00 PM CDT. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- May 20, 2011, 1:53 PM CDT (18:53 UTC)
- In effect from
- May 21, 2011, 12:00 PM CDT
- Expired
- May 21, 2011, 7:00 PM CDT
- In force
- 7 hr
- Issued by
- NWS Tallahassee, FL
Counties Calhoun County, FL, Gadsden County, FL, Holmes County, FL, Jackson County, FL, Jefferson County, FL, Lafayette County, FL, Leon County, FL, Madison County, FL, Taylor County, FL, Wakulla County, FL, Walton County, FL, Washington County, FL
The radar
The Tallahassee radar (KTLH), 29 km from the middle of the area, began a volume at 18:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 6.9 hours before the alert went out and 32 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1862 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- 64 m²/s²
- 0-3 km storm-relative helicity
- 129 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
878 WWUS82 KTAE 201853 RFWTAE URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 253 PM EDT FRI MAY 20 2011 ...A RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM EDT /NOON CDT/ TO 8 PM EDT /7 PM CDT/ TODAY FOR PARTS OF THE EASTERN FLORIDA PANHANDLE AND WESTERN BIG BEND DUE TO LONG DURATIONS OF LOW RELATIVE HUMIDITY COUPLED WITH HIGH ERC VALUES... ...A RED FLAG WARNING IS NOW IN EFFECT FROM 1 PM EDT /NOON CDT/ TO 8 PM EDT /7 PM CDT/ SATURDAY FOR PARTS OF THE EASTERN FLORIDA PANHANDLE AND WESTERN BIG BEND DUE TO LONG DURATIONS OF LOW RELATIVE HUMIDITY COUPLED WITH HIGH ERC VALUES OR HIGH DISPERSIONS... .DISCUSSION...ALTHOUGH SURFACE DEWPOINTS WILL BE HIGHER ACROSS MUCH OF NORTH FLORIDA ON SATURDAY...AFTERNOON TEMPERATURES WILL BE WARMER AS WELL. THIS WILL KEEP RELATIVE HUMIDITIES BELOW 35 PERCENT ACROSS MUCH OF THE INTERIOR OF THE FLORIDA BIG BEND AND PANHANDLE. THEREFORE...HAVE ISSUED ANOTHER RED FLAG WARNING FOR SATURDAY AFTERNOON FOR THOSE COUNTIES WHERE A COMBINATION OF LOW RELATIVE HUMIDITY AND HIGH DISPERSIONS OR HIGH ERC VALUES WILL CROSS CRITICAL THRESHOLDS. ON SUNDAY...VERY SIMILAR CONDITIONS ARE EXPECTED ONCE AGAIN...SO A FIRE WEATHER WATCH OR RED FLAG WARNING MAY BECOME NECESSARY ON THE NEXT FORECAST PACKAGE. FLZ009>011-013-016-017-027-210300- /O.NEW.KTAE.FW.W.0060.110521T1700Z-110522T0000Z/ /O.CON.KTAE.FW.W.0059.000000T0000Z-110521T0000Z/ HOLMES-WASHINGTON-JACKSON-CALHOUN-GADSDEN-LEON-INLAND WAKULLA- 253 PM EDT FRI MAY 20 2011 /153 PM CDT FRI MAY 20 2011/ ...A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT /7 PM CDT/ THIS EVENING... ...A RED FLAG WARNING IS NOW IN EFFECT FROM 1 PM EDT /NOON CDT/ TO 8 PM EDT /7 PM CDT/ ON SATURDAY... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 1 PM EDT /NOON CDT/ TO 8 PM EDT /7 PM CDT/ SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. && $$ FLZ007-008-210300- /O.NEW.KTAE.FW.W.0060.110521T1700Z-110522T0000Z/ INLAND WALTON-CENTRAL WALTON- 153 PM CDT FRI MAY 20 2011 ...A RED FLAG WARNING IS NOW IN EFFECT FROM NOON TO 7 PM CDT ON SATURDAY... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TO 7 PM CDT SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. && $$ FLZ012-127-210000- /O.CON.KTAE.FW.W.0059.000000T0000Z-110521T0000Z/ INLAND BAY-COASTAL WAKULLA- 253 PM EDT FRI MAY 20 2011 /153 PM CDT FRI MAY 20 2011/ ...A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT /7 PM CDT/ THIS EVENING... PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. $$ 17-GOULD
6 follow-up statements
913 WWUS82 KTAE 202047 RFWTAE URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 447 PM EDT FRI MAY 20 2011 ...THE RED FLAG WARNING HAS BEEN EXPANDED TO INCLUDE MUCH OF THE INTERIOR FLORIDA BIG BEND AND PANHANDLE TODAY DUE TO LONG DURATIONS OF LOW RELATIVE HUMIDITY COUPLED WITH HIGH ERC VALUES AND REMAINS IN EFFECT UNTIL TO 8 PM EDT /7 PM CDT/ THIS EVENING... ...A RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM EDT /NOON CDT/ TO 8 PM EDT /7 PM CDT/ SATURDAY FOR PARTS OF THE EASTERN FLORIDA PANHANDLE AND WESTERN BIG BEND DUE TO LONG DURATIONS OF LOW RELATIVE HUMIDITY COUPLED WITH HIGH ERC VALUES OR HIGH DISPERSIONS... .DISCUSSION...ALTHOUGH SURFACE DEWPOINTS WILL BE HIGHER ACROSS MUCH OF NORTH FLORIDA ON SATURDAY...AFTERNOON TEMPERATURES WILL BE WARMER AS WELL. THIS WILL KEEP RELATIVE HUMIDITIES BELOW 35 PERCENT ACROSS MUCH OF THE INTERIOR OF THE FLORIDA BIG BEND AND PANHANDLE. THEREFORE...HAVE ISSUED ANOTHER RED FLAG WARNING FOR SATURDAY AFTERNOON FOR THOSE COUNTIES WHERE A COMBINATION OF LOW RELATIVE HUMIDITY AND HIGH DISPERSIONS OR HIGH ERC VALUES WILL CROSS CRITICAL THRESHOLDS. ON SUNDAY...VERY SIMILAR CONDITIONS ARE EXPECTED ONCE AGAIN...SO A FIRE WEATHER WATCH OR RED FLAG WARNING MAY BECOME NECESSARY ON THE NEXT FORECAST PACKAGE. FLZ007-008-210500- /O.EXA.KTAE.FW.W.0059.000000T0000Z-110521T0000Z/ /O.CON.KTAE.FW.W.0060.110521T1700Z-110522T0000Z/ INLAND WALTON-CENTRAL WALTON- 347 PM CDT FRI MAY 20 2011 ...A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... ...1 RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 7 PM CDT SATURDAY... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT UNTIL 7 PM CDT THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. && $$ FLZ029-210500- /O.EXA.KTAE.FW.W.0059.000000T0000Z-110521T0000Z/ /O.EXA.KTAE.FW.W.0060.110521T1700Z-110522T0000Z/ LAFAYETTE- 447 PM EDT FRI MAY 20 2011 ...A RED FLAG WARNING IS NOW IN EFFECT UNTIL 8 PM EDT THIS EVENING... ...A RED FLAG WARNING IS NOW IN EFFECT FROM 1 PM TO 8 PM EDT SATURDAY... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT UNTIL 8 PM EDT THIS EVENING. A RED FLAG WARNING HAS ALSO BEEN ISSUED FROM 1 PM TO 8 PM EDT SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. && $$ FLZ026-034-210000- /O.EXA.KTAE.FW.W.0059.000000T0000Z-110521T0000Z/ LIBERTY-INLAND DIXIE- 447 PM EDT FRI MAY 20 2011 ...A RED FLAG WARNING IS NOW IN EFFECT UNTIL 8 PM EDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT UNTIL 8 PM EDT THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. && $$ FLZ009>011-013-016-017-027-210500- /O.CON.KTAE.FW.W.0059.000000T0000Z-110521T0000Z/ /O.CON.KTAE.FW.W.0060.110521T1700Z-110522T0000Z/ HOLMES-WASHINGTON-JACKSON-CALHOUN-GADSDEN-LEON-INLAND WAKULLA- 447 PM EDT FRI MAY 20 2011 /347 PM CDT FRI MAY 20 2011/ ...A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT /7 PM CDT/ THIS EVENING... ...A RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM EDT /NOON CDT/ TO 8 PM EDT /7 PM CDT/ SATURDAY... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 1 PM EDT /NOON CDT/ TO 8 PM EDT /7 PM CDT/ SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. && $$ FLZ012-127-210000- /O.CON.KTAE.FW.W.0059.000000T0000Z-110521T0000Z/ INLAND BAY-COASTAL WAKULLA- 447 PM EDT FRI MAY 20 2011 /347 PM CDT FRI MAY 20 2011/ ...A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT /7 PM CDT/ THIS EVENING... PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. $$ 17-GOULD
106 WWUS82 KTAE 210123 RFWTAE URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 923 PM EDT FRI MAY 20 2011 ...A RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM EDT /NOON CDT/ TO 8 PM EDT /7 PM CDT/ SATURDAY FOR PARTS OF THE EASTERN FLORIDA PANHANDLE AND WESTERN BIG BEND DUE TO LONG DURATIONS OF LOW RELATIVE HUMIDITY COUPLED WITH HIGH ERC VALUES OR HIGH DISPERSIONS... .DISCUSSION...ALTHOUGH SURFACE DEWPOINTS WILL BE HIGHER ACROSS MUCH OF NORTH FLORIDA ON SATURDAY...AFTERNOON TEMPERATURES WILL BE WARMER AS WELL. THIS WILL KEEP RELATIVE HUMIDITIES BELOW 35 PERCENT ACROSS MUCH OF THE INTERIOR OF THE FLORIDA BIG BEND AND PANHANDLE. THEREFORE...HAVE ISSUED ANOTHER RED FLAG WARNING FOR SATURDAY AFTERNOON FOR THOSE COUNTIES WHERE A COMBINATION OF LOW RELATIVE HUMIDITY AND HIGH DISPERSIONS OR HIGH ERC VALUES WILL CROSS CRITICAL THRESHOLDS. ON SUNDAY...VERY SIMILAR CONDITIONS ARE EXPECTED ONCE AGAIN...SO A FIRE WEATHER WATCH OR RED FLAG WARNING MAY BECOME NECESSARY ON THE NEXT FORECAST PACKAGE. FLZ007>011-013-016-017-027-029-211130- /O.CON.KTAE.FW.W.0060.110521T1700Z-110522T0000Z/ INLAND WALTON-CENTRAL WALTON-HOLMES-WASHINGTON-JACKSON-CALHOUN- GADSDEN-LEON-INLAND WAKULLA-LAFAYETTE- 923 PM EDT FRI MAY 20 2011 /823 PM CDT FRI MAY 20 2011/ ...A RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM EDT /NOON CDT/ TO 8 PM EDT /7 PM CDT/ SATURDAY... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 1 PM EDT /NOON CDT/ TO 8 PM EDT /7 PM CDT/ SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. && $$ 17-GOULD
124 WWUS82 KTAE 210748 RFWTAE URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 348 AM EDT SAT MAY 21 2011 ...A RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM EDT /NOON CDT/ TO 8 PM EDT /7 PM CDT/ TODAY FOR PARTS OF THE EASTERN FLORIDA PANHANDLE AND WESTERN BIG BEND DUE TO LONG DURATIONS OF LOW RELATIVE HUMIDITY COUPLED WITH HIGH ERC VALUES OR HIGH DISPERSIONS... ...A FIRE WEATHER WATCH IS NOW IN EFFECT FROM 1 PM EDT /NOON CDT/ TO 8 PM EDT /7 PM CDT/ SUNDAY FOR PARTS OF THE EASTERN FLORIDA PANHANDLE DUE TO LONG DURATIONS OF LOW RELATIVE HUMIDITY COUPLED WITH HIGH DISPERSIONS... .DISCUSSION...ALTHOUGH MOISTURE IS MOVING BACK INTO THE AREA. HIGHER TEMPERATURES WILL KEEP AFTERNOON RELATIVE HUMIDITY LOW. THIS WILL COMBINE WITH EITHER HIGH ERC VALUES OR HIGH DISPERSION VALUES TO CREATE A CRITICAL WILDFIRE DANGER. HIGHER FORECAST DISPERSION VALUES HAVE PROMPTED THE EXPANSION OF THE RED FLAG FOR SATURDAY AND THE ISSUANCE OF A NEW FIRE WEATHER WATCH FOR SUNDAY. FLZ026-220000- /O.NEW.KTAE.FW.A.0048.110522T1700Z-110523T0000Z/ /O.EXA.KTAE.FW.W.0060.110521T1700Z-110522T0000Z/ LIBERTY- 348 AM EDT SAT MAY 21 2011 ...RED FLAG WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 8 PM EDT THIS EVENING FOR HIGH DISPERSION AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 026... ...FIRE WEATHER WATCH IN EFFECT FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING FOR HIGH DISPERSION AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 026... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 8 PM EDT THIS EVENING. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED. THIS FIRE WEATHER WATCH IS IN EFFECT FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ FLZ018-019-028-220000- /O.EXA.KTAE.FW.W.0060.110521T1700Z-110522T0000Z/ INLAND JEFFERSON-MADISON-INLAND TAYLOR- 348 AM EDT SAT MAY 21 2011 ...RED FLAG WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 8 PM EDT THIS EVENING FOR HIGH DISPERSION AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 018...019 AND 028... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 8 PM EDT THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. && $$ FLZ007-009>011-013-016-017-220000- /O.NEW.KTAE.FW.A.0048.110522T1700Z-110523T0000Z/ /O.CON.KTAE.FW.W.0060.110521T1700Z-110522T0000Z/ INLAND WALTON-HOLMES-WASHINGTON-JACKSON-CALHOUN-GADSDEN-LEON- 348 AM EDT SAT MAY 21 2011 /248 AM CDT SAT MAY 21 2011/ ...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM EDT /NOON CDT/ THIS AFTERNOON TO 8 PM EDT /7 PM CDT/ THIS EVENING FOR HIGH ERC VALUES AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 007...009...010...011...013... 016 AND 017... ...FIRE WEATHER WATCH IN EFFECT FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING FOR HIGH DISPERSION AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 007... 009...010...011...013...016 AND 017... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ FLZ008-027-029-220000- /O.CON.KTAE.FW.W.0060.110521T1700Z-110522T0000Z/ CENTRAL WALTON-INLAND WAKULLA-LAFAYETTE- 348 AM EDT SAT MAY 21 2011 /248 AM CDT SAT MAY 21 2011/ ...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM EDT /NOON CDT/ THIS AFTERNOON TO 8 PM EDT /7 PM CDT/ THIS EVENING FOR FOR HIGH ERC VALUES AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 008...027 AND 029... PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. && $$
199 WWUS82 KTAE 211903 RFWTAE URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 303 PM EDT SAT MAY 21 2011 ...A RED FLAG WARNING REMAINS IN EFFECT UNTIL TO 8 PM EDT /7 PM CDT/ THIS EVENING FOR MUCH OF THE INTERIOR FLORIDA BIG BEND AND PANHANDLE DUE TO LOW RELATIVE HUMIDITY AND HIGH DISPERSIONS... ...A FIRE WEATHER WATCH REMAINS IN EFFECT ON SUNDAY AFTERNOON FOR PARTS OF THE INTERIOR FLORIDA PANHANDLE AND WESTERN BIG BEND DUE TO POSSIBLE LONG DURATIONS OF LOW RELATIVE HUMIDITY AND HIGH ERC VALUES... ...A FIRE WEATHER WEATHER WATCH IS NOW IN EFFECT ON SUNDAY AFTERNOON DUE TO POSSIBLE LONG DURATIONS OF LOW RELATIVE HUMIDITY...20 FOOT WIND SPEEDS GREATER THAN 10 MPH...AND HIGH KBDI VALUES... .DISCUSSION...WITH THE AREAS OF DENSE FOG ACROSS OF THE FLORIDA BIG BEND AND PANHANDLE EARLIER THIS MORNING HELPING TO KEEP SURFACE DEWPOINTS ELEVATED FOR AN EXTENDED PERIOD OF TIME TODAY... IT IS TAKING LONGER FOR RELATIVE HUMIDITIES TO DROP BELOW 35 PERCENT ACROSS THE RED FLAG WARNING AREA. HOWEVER...THIS MORNING'S 12 UTC TAE SOUNDING SHOWS PLENTY OF DRY AIR AVAILABLE TO MIX DOWN TO THE SURFACE FROM 2000 FEET...SO RELATIVE HUMIDITIES ARE EXPECTED TO DROP FAIRLY QUICKLY ACROSS THE INTERIOR THIS AFTERNOON AS TEMPERATURES CONTINUE TO RISE INTO THE 90S. ALSO...WITH THE DISPERSIONS ABOVE 75 TODAY...4 HOUR DURATIONS OF SUB 35 PERCENT RELATIVE HUMIDITY AND HIGH ERC VALUES ARE NOT NEEDED TO VERIFY THE WARNING...BUT THEY MAY OCCUR OVER SOME AREAS NONETHELESS. ON SUNDAY...FORECAST DISPERSIONS ARE BELOW 75...SO WILL LEAVE THE CURRENT FIRE WEATHER WATCH AS IS...AND WILL THEN UPGRADE THE APPROPRIATE COUNTIES WHEN SUNDAY'S FORECAST ERC VALUES BECOME AVAILABLE LATER THIS AFTERNOON. OVER SOUTHEAST ALABAMA...CONDITIONS MAY BE VERY CLOSE TO RED FLAG LEVELS ON SUNDAY...SO WILL ISSUE A NEW FIRE WX WATCH FOR THESE COUNTIES. FLZ007-009>011-013-016-017-026-220400- /O.CON.KTAE.FW.W.0060.000000T0000Z-110522T0000Z/ /O.CON.KTAE.FW.A.0048.110522T1700Z-110523T0000Z/ INLAND WALTON-HOLMES-WASHINGTON-JACKSON-CALHOUN-GADSDEN-LEON- LIBERTY- 303 PM EDT SAT MAY 21 2011 /203 PM CDT SAT MAY 21 2011/ ...A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT /7 PM CDT/ THIS EVENING... ...A FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING... PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ FLZ008-018-019-027>029-220000- /O.CON.KTAE.FW.W.0060.000000T0000Z-110522T0000Z/ CENTRAL WALTON-INLAND JEFFERSON-MADISON-INLAND WAKULLA- INLAND TAYLOR-LAFAYETTE- 303 PM EDT SAT MAY 21 2011 /203 PM CDT SAT MAY 21 2011/ ...A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT /7 PM CDT/ THIS EVENING... PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. && $$ ALZ065>069-220400- /O.EXB.KTAE.FW.A.0048.110522T1900Z-110523T0000Z/ COFFEE-DALE-HENRY-GENEVA-HOUSTON- 203 PM CDT SAT MAY 21 2011 ...A FIRE WEATHER WATCH IS NOW IN EFFECT FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING... PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ 17-GOULD
697 WWUS82 KTAE 212057 RFWTAE URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 457 PM EDT SAT MAY 21 2011 ...A RED FLAG WARNING REMAINS IN EFFECT UNTIL TO 8 PM EDT /7 PM CDT/ THIS EVENING FOR MUCH OF THE INTERIOR FLORIDA BIG BEND AND PANHANDLE DUE TO LOW RELATIVE HUMIDITY AND HIGH DISPERSIONS... ...A RED FLAG WARNING IS NOW IN EFFECT ON SUNDAY AFTERNOON FOR PARTS OF THE INTERIOR FLORIDA PANHANDLE AND WESTERN BIG BEND DUE TO EXPECTED LONG DURATIONS OF LOW RELATIVE HUMIDITY AND HIGH ERC VALUES... ...A FIRE WEATHER WEATHER WATCH REMAINS IS IN EFFECT ON SUNDAY AFTERNOON FOR EXTREME SOUTHEAST ALABAMA DUE TO POSSIBLE LONG DURATIONS OF LOW RELATIVE HUMIDITY...20 FOOT WIND SPEEDS GREATER THAN 10 MPH...AND HIGH KBDI VALUES... .DISCUSSION...WITH THE AREAS OF DENSE FOG ACROSS OF THE FLORIDA BIG BEND AND PANHANDLE EARLIER THIS MORNING HELPING TO KEEP SURFACE DEWPOINTS ELEVATED FOR AN EXTENDED PERIOD OF TIME TODAY... IT IS TAKING LONGER FOR RELATIVE HUMIDITIES TO DROP BELOW 35 PERCENT ACROSS THE RED FLAG WARNING AREA. HOWEVER...THIS MORNING'S 12 UTC TAE SOUNDING SHOWS PLENTY OF DRY AIR AVAILABLE TO MIX DOWN TO THE SURFACE FROM 2000 FEET...SO RELATIVE HUMIDITIES HAVE BEGUN TO DROP FAIRLY QUICKLY ACROSS THE INTERIOR THIS AFTERNOON AS TEMPERATURES CONTINUE TO RISE INTO THE 90S. ALSO...WITH THE DISPERSIONS ABOVE 75 TODAY...4 HOUR DURATIONS OF SUB 35 PERCENT RELATIVE HUMIDITY AND HIGH ERC VALUES ARE NOT NEEDED TO VERIFY THE WARNING...BUT THEY MAY OCCUR OVER SOME AREAS NONETHELESS. ON SUNDAY...FORECAST DISPERSIONS ARE BELOW 75...SO ISSUED A NEW RED FLAG WARNING FOR THOSE COUNTIES WHERE ERC VALUES ARE GREATER THAN 35 AND ARE EXPECTED TO HAVE 4 OR MORE HOURS OF RELATIVE HUMIDITY BELOW 35 PERCENT. ACROSS SOUTHEAST ALABAMA...CONDITIONS MAY BE VERY CLOSE TO RED FLAG LEVELS ON SUNDAY...AND A FIRE WEATHER WATCH HAS RECENTLY BEEN ISSUED FOR THOSE COUNTIES. FLZ007-220000- /O.CAN.KTAE.FW.A.0048.110522T1700Z-110523T0000Z/ /O.CON.KTAE.FW.W.0060.000000T0000Z-110522T0000Z/ INLAND WALTON- 357 PM CDT SAT MAY 21 2011 ...A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... ...THE FIRE WEATHER WATCH HAS BEEN CANCELLED FOR SUNDAY AFTERNOON... PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. && $$ FLZ009>011-013-016-017-026-220500- /O.UPG.KTAE.FW.A.0048.110522T1700Z-110523T0000Z/ /O.NEW.KTAE.FW.W.0061.110522T1700Z-110523T0000Z/ /O.CON.KTAE.FW.W.0060.000000T0000Z-110522T0000Z/ HOLMES-WASHINGTON-JACKSON-CALHOUN-GADSDEN-LEON-LIBERTY- 457 PM EDT SAT MAY 21 2011 /357 PM CDT SAT MAY 21 2011/ ...A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT /7 PM CDT/ THIS EVENING FOR... ...A RED FLAG WARNING IS NOW IN EFFECT FROM 1 PM EDT /NOON CDT/ TO 8 PM EDT /7 PM CDT/ ON SUNDAY... PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. && $$ FLZ027-029-220500- /O.NEW.KTAE.FW.W.0061.110522T1700Z-110523T0000Z/ /O.CON.KTAE.FW.W.0060.000000T0000Z-110522T0000Z/ INLAND WAKULLA-LAFAYETTE- 457 PM EDT SAT MAY 21 2011 ...A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... ...A RED FLAG WARNING IS NOW IN EFFECT FROM 1 PM TO 8 PM EDT ON SUNDAY... PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. && $$ FLZ012-220500- /O.NEW.KTAE.FW.W.0061.110522T1700Z-110523T0000Z/ INLAND BAY- 357 PM CDT SAT MAY 21 2011 ...A RED FLAG WARNING IS NOW IN EFFECT FROM NOON TO 7 PM CDT ON SUNDAY... PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. && $$ FLZ008-018-019-028-220000- /O.CON.KTAE.FW.W.0060.000000T0000Z-110522T0000Z/ CENTRAL WALTON-INLAND JEFFERSON-MADISON-INLAND TAYLOR- 457 PM EDT SAT MAY 21 2011 /357 PM CDT SAT MAY 21 2011/ ...A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT /7 PM CDT/ THIS EVENING... PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. && $$ ALZ065>069-220500- /O.CON.KTAE.FW.A.0048.110522T1900Z-110523T0000Z/ COFFEE-DALE-HENRY-GENEVA-HOUSTON- 357 PM CDT SAT MAY 21 2011 ...A FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING... PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ 17-GOULD
037 WWUS82 KTAE 220019 RFWTAE URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 819 PM EDT SAT MAY 21 2011 ...A RED FLAG WARNING REMAINS IN EFFECT ON SUNDAY AFTERNOON FOR PARTS OF THE INTERIOR FLORIDA PANHANDLE AND WESTERN BIG BEND DUE TO EXPECTED LONG DURATIONS OF LOW RELATIVE HUMIDITY AND HIGH ERC VALUES... ...A FIRE WEATHER WEATHER WATCH REMAINS IS IN EFFECT ON SUNDAY AFTERNOON FOR EXTREME SOUTHEAST ALABAMA DUE TO POSSIBLE LONG DURATIONS OF LOW RELATIVE HUMIDITY...20 FOOT WIND SPEEDS GREATER THAN 10 MPH...AND HIGH KBDI VALUES... .DISCUSSION...WITH THE AREAS OF DENSE FOG ACROSS OF THE FLORIDA BIG BEND AND PANHANDLE EARLIER THIS MORNING HELPING TO KEEP SURFACE DEWPOINTS ELEVATED FOR AN EXTENDED PERIOD OF TIME TODAY... IT IS TAKING LONGER FOR RELATIVE HUMIDITIES TO DROP BELOW 35 PERCENT ACROSS THE RED FLAG WARNING AREA. HOWEVER...THIS MORNING'S 12 UTC TAE SOUNDING SHOWS PLENTY OF DRY AIR AVAILABLE TO MIX DOWN TO THE SURFACE FROM 2000 FEET...SO RELATIVE HUMIDITIES HAVE BEGUN TO DROP FAIRLY QUICKLY ACROSS THE INTERIOR THIS AFTERNOON AS TEMPERATURES CONTINUE TO RISE INTO THE 90S. ALSO...WITH THE DISPERSIONS ABOVE 75 TODAY...4 HOUR DURATIONS OF SUB 35 PERCENT RELATIVE HUMIDITY AND HIGH ERC VALUES ARE NOT NEEDED TO VERIFY THE WARNING...BUT THEY MAY OCCUR OVER SOME AREAS NONETHELESS. ON SUNDAY...FORECAST DISPERSIONS ARE BELOW 75...SO ISSUED A NEW RED FLAG WARNING FOR THOSE COUNTIES WHERE ERC VALUES ARE GREATER THAN 35 AND ARE EXPECTED TO HAVE 4 OR MORE HOURS OF RELATIVE HUMIDITY BELOW 35 PERCENT. ACROSS SOUTHEAST ALABAMA... CONDITIONS MAY BE VERY CLOSE TO RED FLAG LEVELS ON SUNDAY...AND A FIRE WEATHER WATCH HAS RECENTLY BEEN ISSUED FOR THOSE COUNTIES. FLZ009>011-013-016-017-026-027-029-221130- /O.EXP.KTAE.FW.W.0060.000000T0000Z-110522T0000Z/ /O.CON.KTAE.FW.W.0061.110522T1700Z-110523T0000Z/ HOLMES-WASHINGTON-JACKSON-CALHOUN-GADSDEN-LEON-LIBERTY- INLAND WAKULLA-LAFAYETTE- 819 PM EDT SAT MAY 21 2011 /719 PM CDT SAT MAY 21 2011/ ...A RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM EDT /NOON CDT/ TO 8 PM EDT /7 PM CDT/ SUNDAY... PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. && $$ FLZ007-008-018-019-028-220130- /O.EXP.KTAE.FW.W.0060.000000T0000Z-110522T0000Z/ INLAND WALTON-CENTRAL WALTON-INLAND JEFFERSON-MADISON- INLAND TAYLOR- 819 PM EDT SAT MAY 21 2011 /719 PM CDT SAT MAY 21 2011/ $$ FLZ012-221130- /O.CON.KTAE.FW.W.0061.110522T1700Z-110523T0000Z/ INLAND BAY- 719 PM CDT SAT MAY 21 2011 ...A RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 7 PM CDT SUNDAY... PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. && $$ ALZ065>069-221130- /O.CON.KTAE.FW.A.0048.110522T1900Z-110523T0000Z/ COFFEE-DALE-HENRY-GENEVA-HOUSTON- 719 PM CDT SAT MAY 21 2011 ...A FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING... PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ 17-GOULD
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this red flag warning went out at May 20, 8:36 AM CDT, 5 hours 17 minutes earlier.
Area forecast discussion, May 20, 8:36 AM CDT, 5 hours 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
936 AM EDT FRI MAY 20 2011
.UPDATE...
AN OMEGA BLOCKING PATTERN CONTINUES AT UPPER LEVELS WITH THE LOCAL
AREA CURRENTLY UNDERNEATH THE RIDGE. THIS WILL LEAD TO A DRY AND
WARM DAY WITH HIGHS IN THE LOWER 90S AREAWIDE WITH THE EXCEPTION OF
THE COASTAL AREAS. THE CURRENT FORECAST FOR TODAY APPEARS TO BE IN GOOD
SHAPE WITH FEW IF ANY CHANGES EXPECTED.
&&
.AVIATION...
THRU 12Z SAT...VLIFR CONDITIONS THIS MORNING AT ECP HAVE LIFTED.
THE FORECAST IS VFR FOR THE REMAINDER OF DAY AND THE FIRST HALF OF
TONIGHT AT ALL TERMINALS. WE ARE LOOKING FOR ANOTHER ROUND OF IFR
OR LOWER CONDITIONS AT ECP TONIGHT BEGINNING AT OR SHORTLY AFTER
08Z. WITH GRADUALLY INCREASING MOISTURE...WE EXPECT THE LOWER
VISIBILITIES TO GRADUALLY SPREAD FURTHER N AND E OVER THE NEXT FEW
NIGHTS. FOR TONIGHT...LOOK FOR BRIEF MVFR CONDITIONS AT TLH WITH
PREVAILING MVFR TO TEMPO IFR AT VLD. THERE IS NO PRECIPITATION IN
THE FORECAST FOR THE NEXT 6 DAYS.
&&
.MARINE...
A CHECK OF THE LOCAL BUOYS THIS MORNING REVEALS EASTERLY WINDS
BETWEEN 5 AND 10 KNOTS AND SEAS GENERALLY UNDER 2 FT. EXPECT WINDS
TO GRADUALLY VEER TO ONSHORE THIS AFTERNOON...ESPECIALLY NEAR THE
COAST WITH SEA BREEZE INFLUENCES.
&&
.PRELIMINARY POINT TEMPS/POPS...
TALLAHASSEE 92 60 94 65 94 / 0 0 0 0 10
PANAMA CITY 82 66 84 68 83 / 0 0 0 0 10
DOTHAN 91 63 94 65 94 / 0 0 0 0 10
ALBANY 92 63 95 67 96 / 0 0 10 0 10
VALDOSTA 93 63 95 66 96 / 0 0 10 0 10
CROSS CITY 91 61 91 66 91 / 0 0 10 0 10
APALACHICOLA 83 65 85 69 85 / 0 0 0 0 10
&&
.TAE WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
GA...NONE.
FL...RED FLAG WARNING FROM 1 PM EDT /NOON CDT/ THIS AFTERNOON TO 8 PM
EDT /7 PM CDT/ THIS EVENING FOR THE FOLLOWING ZONES:
CALHOUN...COASTAL WAKULLA...GADSDEN...HOLMES...INLAND BAY...
INLAND WAKULLA...JACKSON...LEON...WASHINGTON.
GM...NONE.
&&
UPDATE/MARINE...DVD
AVIATION...WOOLHazardous weather outlook, May 20, 2:45 AM CDT, 11 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TALLAHASSEE FL 345 AM EDT FRI MAY 20 2011 ALZ065>069-FLZ007>019-026>029-034-108-112-114-115-118-127-128-134- GAZ120>131-142>148-155>161-GMZ730-750-755-765-770-775-211000- COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-CENTRAL WALTON- HOLMES-WASHINGTON-JACKSON-INLAND BAY-CALHOUN-INLAND GULF- INLAND FRANKLIN-GADSDEN-LEON-INLAND JEFFERSON-MADISON-LIBERTY- INLAND WAKULLA-INLAND TAYLOR-LAFAYETTE-INLAND DIXIE-SOUTH WALTON- COASTAL BAY-COASTAL GULF-COASTAL FRANKLIN-COASTAL JEFFERSON- COASTAL WAKULLA-COASTAL TAYLOR-COASTAL DIXIE-QUITMAN-CLAY- RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN- EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE- DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 345 AM EDT FRI MAY 20 2011 /245 AM CDT FRI MAY 20 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA... SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND AND PANHANDLE...AND ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA OF INTEREST ON THE NATIONAL MAP.
Nearby
Red Flag Warnings in Florida, 2011Every red flag warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.